Vol. 11, No. 3, 2017

Download this article
Download this article For screen
For printing
Recent Issues

Volume 15
Issue 5, 1077–1342
Issue 4, 821–1076
Issue 3, 569–820
Issue 2, 309–567
Issue 1, 1–308

Volume 14, 10 issues

Volume 13, 10 issues

Volume 12, 10 issues

Volume 11, 10 issues

Volume 10, 10 issues

Volume 9, 10 issues

Volume 8, 10 issues

Volume 7, 10 issues

Volume 6, 8 issues

Volume 5, 8 issues

Volume 4, 8 issues

Volume 3, 8 issues

Volume 2, 8 issues

Volume 1, 4 issues

The Journal
About the Journal
Editorial Board
Editors’ Interests
Submission Guidelines
Submission Form
Policies for Authors
Ethics Statement
ISSN: 1944-7833 (e-only)
ISSN: 1937-0652 (print)
Author Index
To Appear
Other MSP Journals
This article is available for purchase or by subscription. See below.
The sixth moment of automorphic $L$-functions

Vorrapan Chandee and Xiannan Li

Vol. 11 (2017), No. 3, 583–633

We consider the L-functions L(s,f), where f is an eigenform for the congruence subgroup Γ1(q). We prove an asymptotic formula for the sixth moment of this family of automorphic L-functions.

PDF Access Denied

However, your active subscription may be available on Project Euclid at

We have not been able to recognize your IP address as that of a subscriber to this journal.
Online access to the content of recent issues is by subscription, or purchase of single articles.

Please contact your institution's librarian suggesting a subscription, for example by using our journal-recom­mendation form. Or, visit our subscription page for instructions on purchasing a subscription.

You may also contact us at contact@msp.org
or by using our contact form.

Or, you may purchase this single article for USD 40.00:

moment of $L$-functions, automorphic $L$-functions, $\Gamma_1(q)$
Mathematical Subject Classification 2010
Primary: 11M41
Secondary: 11F11, 11F67
Received: 16 February 2016
Revised: 25 July 2016
Accepted: 16 December 2016
Published: 6 May 2017
Vorrapan Chandee
Department of Mathematics
Burapha University
169 Long-Hard Bangsaen rd Saensuk
Mueng 20131
Xiannan Li
Department of Mathematics
Kansas State University
138 Cardwell Hall
Manhattan, KS 66506
United States